Phoenix Rising tells QMUL: release the PACE trial data
Mark Berry, Acting CEO of Phoenix Rising, presents the Board of Directors’ open letter to Queen Mary University of London (QMUL) urging them to release the PACE trial data, and hopes that other non-UK organisations will join British charities in the same request...
Discuss the article on the Forums.

Could it be Bartonella ?

Discussion in 'Lyme Disease and Co-Infections' started by Hanna, Feb 26, 2015.

  1. Hanna

    Hanna Senior Member

    Messages:
    715
    Likes:
    840
    Jerusalem, Israel
    I have been crashing badly for a month now -after 6 months of steady amelioration due to ABX.
    It began in December with heavy night sweats + coughs that I have treated according to my LLMD with three courses of RIAMET (antipaludic). Treatment ended by 8 of februar, and it was a total success with babesia symptoms.

    Then I took a pause of 10 days, off ABX because this has been a tough period ad I thought I would regain some energy. All the contrary happened : I have been using the wheelchair more and more in my house, beeing almost on my bed 100% of time. From about a 4-5 on Karnofsky scale, I have gone to a 2-3.

    Moreover, "psy symptoms" returned (after a year of peace), neuropathies exploded (femoral nerve, sciatic), problems with dyspnea and asthmatic spasms after bad deglutition, weird sensation in brain (like Alka Seltzer).

    I spoke with my LLMD two days ago, and he thinks that this is a Bartonella like presentation (though Elisa was -).
    I am going to embark on a full month of Azythro + Tetralysal + Plaquenil to tackle the problem. I hope I am in the right direction.

    Today I thought this was my last minute. After a false deglutition of a bit of water, I experienced a total spasm of the larynx, like a asthma crisis. Total block (no ait at all, larynx shut) during several seconds which seemed to be an eternity. it seems there is some neuro problem with coordination/reflex that may indeed fit with the Bartonella thing.
    Perhaps something else ?
     
  2. AndyPandy

    AndyPandy Making the most of it

    Messages:
    1,476
    Likes:
    6,651
    Australia
    So sorry you are going through this @Hanna. I don't have any suggestions for you, but I'm thinking of you and sending love.
     
    Hanna likes this.
  3. Martial

    Martial Senior Member

    Messages:
    1,342
    Likes:
    1,179
    Ventura, CA
    You may want to check with you're doctor and be sure you are not having an allergic reaction to the meds, some of the things you mentioned sound a lot like pre cursors to anaphylaxis.

    In the future as well if you ever decide; personally I would suggest an herbal lyme protocol if the pharm grade abx become too much. Many people recover on that route and I have bounced back very well from it myself, not 100% yet but actually able to be "normal" again.

    So sorry to hear about the flux of old symptoms and everything again too, I hope the flare starts to ease up some more and you get back to a higher level of functioning again soon!
     
    Hanna likes this.
  4. Gingergrrl

    Gingergrrl Senior Member

    Messages:
    9,528
    Likes:
    24,596
    USA
    @Hanna I am so sorry you are going through this and it sounds very scary. Are you sure the trouble swallowing and throat closing up is not an allergic reaction like what @Martial said? Can you check w/your doctor?
     
    Alea Ishikawa likes this.
  5. Hanna

    Hanna Senior Member

    Messages:
    715
    Likes:
    840
    Jerusalem, Israel
    Thank you all for your kind support.

    @Martial you may be right for an allergic reaction. After having analysed all the events (what - whan- how), and having consulted two different serious naturopaths, it appears that the prednisone is the culprit according to thie testing.
    This is weird, but the very same day, 15 mn before the closing-up of the trhoat, I swallowed 1mg from a new batch of prednisone that I had never took in the past.
    No reaction to my ABX, no reaction to the 5mg prednisone or even the 20 mg version. Something in the excipients seems to make me react very badly. Sooooo weird!

    Nevertheless, I am very happy Martial that the herbal route gives you very positive results, and plan to join you in this direction in the near future. For the moment I give myself the possibility to pursue a little more the abx protocole... if my body agrees.
     

See more popular forum discussions.

Share This Page